On some inequalities involving convex sequences

Authors

  • D. Andrica Polytechnic Institute, Cluj-Napoca, Romania
  • I. Raşa Polytechnic Institute, Cluj-Napoca, Romania
  • Gh. Toader Polytechnic Institute, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Published

1984-02-01

How to Cite

Andrica, D., Raşa, I., & Toader, G. (1984). On some inequalities involving convex sequences. Anal. Numér. ThéOr. Approx., 13(1), 5-7. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1984-vol13-no1-art1

Issue

Section

Articles